MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 7MMX16MMX80CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 7MMX16MMX80CM; ILIAC COVERED STENT, ARTERIAL
Model Number 48716
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1 event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
Customer reported that during a procedure for dilation of pulmonary branch through an olympus endoscope using no wire the icast stent did not deploy due to a leaking balloon.
 
Additional Manufacturer Narrative
Additional information: b5, e1: initial reporter,event site email.
 
Event or Problem Description
The stent was removed and new device was used to complete the procedure.There was no harm reported.
 
Additional Manufacturer Narrative
Updated fields: h6.Corrected fields: d4: udi.Customer reported that the icast stent didn't deploy due to a leaking balloon.The returned device was inspected and tested to evaluate the reported leak concern.Visual inspection confirmed the device was in excellent condition, with no fluid staining or evidence of prior use, including no contrast media within the balloon or catheter shaft.Functional testing was performed per the instructions for use.A 20 cc syringe was connected to the inflation port, and a vacuum was applied; no air ingress was observed, indicating no system leak.The device was then inflated to the nominal pressure of 8 atm and subsequently to the rated burst pressure of 12 atm.The balloon and stent deployed as expected, maintained pressure, and exhibited no leaks.Based on inspection and testing, the device was found to be fully functional, and no device deficiency was identified.A review of the device history records shows that there were no non-conformances noted and the product met all quality and performance requirements.There is no indication that a design, manufacturing specification, test method, manufacturing process, equipment or raw material was the cause of the complaint.A recurring lot number query was conducted for ln 518001 and there have been no other complaints associated with the production lot of finished goods.A historical review of capa, ncrs and complaints was completed, which did not identify any issues directly related to this complaint.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Procedural questions submitted to the complainant were not answered.Based on available information, it is possible the inflation syringe was inadvertently connected to the guidewire luer port instead of the inflation port, particularly given that a guidewire was reportedly not used.If so, inflation media would have passed through the catheter rather than inflating the balloon, potentially leading the user to perceive the device as leaking.As the device was found to be defect free and not leaking the complaint has not been confirmed and the root cause is likely related to user error.
 
Event or Problem Description
N/a.

Brand Name
ICAST COVERED STENT SYSTEM, 7MMX16MMX80CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24588302
Report Number3011175548-2026-000002
Device Sequence Number9485626
Product Code PRL
UDI-Device Identifier00650862487169
UDI-Public(01)00650862487169(17)280219
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48716
Device Catalogue Number48716
Device Lot Number518001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/17/2026
04/08/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/17/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS ENDOSCOPE
Patient SexUnknown